| Model Number |
72404012 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) was not functioning properly.During a surgical procedure, a hole was identified in the left cylinder.As a result, both cylinders and the pump were replaced.No patient complications were reported.
Additional Manufacturer Narrative
Concomitant products implanted at the time of the event:
model number/catalog number: 72404310.Serial number: n/a.Batch/lot number: 1100204376.Model/catalog description: pump ms.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72404161.Serial number: n/a.Batch/lot number: 1100239085.Model/catalog description: reservoir 65ml pc.Unique identifier (udi) #: (b)(4).